# SDR DALA2017032302389

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE, BS 1508 BETWEEN LONGERON 4R - 4L AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-30-02 AND DWG 9911860.
